# SDR CA960111019

- Difficulty date: December 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Piston Cap
- Part number: 883003
- Condition: Cracked
- Location: Nlg
- Part time: 22,661 hours
- Component: Rotol, 8800121
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)ON NOSE LANDING GEAR, THE FLANGE ON PISTON CAP ON LINK COMPLETELY DETACHED FROM PISTON.
